Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from fever, leg pain, acidity. Taken combiflam, omez, unable to attain erection. Due to weakness?

Hello doctor , i have slight fever 2 days before and also have pains in legs and acidity.I have taken combiflam tablet for 2 days later on started a dose of Omez, Crocein 650 and tablet O2 from yesterday. currently i am feeling ok only have pains in legs but i have faced the problem for last 2 nights that my penis was not getting hard and straight. Is it due to waek ness please help
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for asking and trusting us ! It could be due to weakness. Take healthy food, juice, keep yourself relax. Sure ! Things will be fine. Take care. Bye
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor